Talk

Advanced search

Horrible brown discharge

(3 Posts)
Cinderella1997 Thu 30-Nov-17 10:31:37

Hi all.

I had my last depo injection on 15th February this year, and had no signs of bleeding up until a couple of months ago, now I'm constantly (with the odd day off) getting brown gloopy discharge with the odd bright red blood, but that's only when I wipe, and then nothing after that.
I ended up getting thrush a few weeks back and i spoke to the nurse about the brown discharge also, and she said it didn't sound too alarming so therefore no point in taking swabs.
I am so fed up with this brown gloopy stuff, I'm just wondering if anyone else has had this? Before I start pushing further for swabs at the do.
Thanks in advance thanks

JadeA021 Thu 30-Nov-17 13:35:41

I had my last depo shot in January this year and had the same for about a week, it was only a little bit every time but then shortly after my period started again? So fingers crossed it's just everything going back to normal x

Foreverretro Thu 30-Nov-17 22:51:09

It’s a few years since I had my last depo but this sounds exactly what happened to me - from about 11 months after I had it out up until around 15-16 months I had on and off brown spotting, and then my periods gradually returned and I was regular again around 18-20 months after having the last injection.

I hope you’re back to normal cycles soon!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now